# SDR AWXA200500956

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 17,871 hours, 6,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - DURING 4 DAY CHECK THE EMERGENCY LIGHT TEST FAULTED L EPSU BATTERY.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EPSU BATTERY IAW AIRBUS AMM 33-51-38-000-001.  OPERATIONAL CHECKS WERE GOOD.
